Ipsen, Y. F. and Kevei, P. and Maller, R. A. (2018) Convergence to Stable Limits for Ratios of Trimmed Lévy Processes and their Jumps. Markov Processes and Related Fields, 24 (4). pp. 539-562. ISSN 1024-2953
|
Text
Kevei_Convergence.pdf - Submitted Version Download (361kB) | Preview |
|
![]() |
Text
Kevei_Convergence-final.pdf - Published Version Restricted to Repository staff only Download (474kB) |
Abstract
We derive characteristic function identities for conditional distributions of an $r$-trimmed L\'evy process given its $r$ largest jumps up to a designated time $t$. Assuming the underlying L\'evy process is in the domain of attraction of a stable process as $t\dto 0$, these identities are applied to show joint convergence of the trimmed process divided by its large jumps to corresponding quantities constructed from a stable limiting process. This generalises related results in the 1-dimensional subordinator case developed in \cite{KeveiMason2014} and produces new discrete distributions on the infinite simplex in the limit.
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Dr. Béla Nagy |
Date Deposited: | 07 Jan 2019 08:37 |
Last Modified: | 05 Apr 2023 07:54 |
URI: | http://real.mtak.hu/id/eprint/89243 |
Actions (login required)
![]() |
Edit Item |